کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
8897091 | 1630630 | 2018 | 30 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Cubic approximation to Sturmian continued fractions
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله
چکیده انگلیسی
We determine the classical exponents of approximation w3(ζ),w3â(ζ),λ3(ζ) and wË3(ζ),wË3â(ζ),λË3(ζ) associated to real numbers ζ whose continued fraction expansions are given by a Sturmian word. We more generally provide a description of the combined graph of the parametric successive minima functions defined by Schmidt and Summerer in dimension three for such Sturmian continued fractions. This both complements similar results due to Bugeaud and Laurent concerning the two-dimensional exponents and generalizes a recent result of the author. As a side result we obtain new information on the spectra of the above exponents. Moreover, we provide some information on the exponents λn(ζ) for a Sturmian continued fraction ζ and arbitrary n.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Number Theory - Volume 184, March 2018, Pages 270-299
Journal: Journal of Number Theory - Volume 184, March 2018, Pages 270-299
نویسندگان
Johannes Schleischitz,